Glycomet Sr 850 Side Effects

1 Reply Updated



Conversation Starter

shan Says:
via mobile

Hi, I've been taking Glycomet 850 Sr for the past 4 months after dinner.... In the morning after a brisk walk I begin feeling headaches.... Why is this so?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Shan! How are you doing? Has there been any change?

Have you ever checked your blood sugar, when you experience the headaches?

If you're taking a brisk walk in the morning and haven't eaten much yet, or if it is very soon after eating, your blood sugars could be dropping too low, which may explain the headaches.

The U.S. FDA does list that as being a possible side effect of hypoglycemia.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

glycomet sr850 side effects
I am taking glycomet St 850 for the past 3months now my sugar levels are under control are there any side effects of thi... 1 reply
glycomet 850 sr side effects
my doctor adviced me to take this for year. there was change in my weight then .after period i have taking this tablet n... 5 replies
glycomet 850 mg SR side effects
i am taking glycomet 850 mg SR 2 times daily and i am getting a pain below the chest left side. is there any relation be... 1 reply
Glycomet 850 side Effects and maxmimum doses
from 1 tablet of glycomet, the dr.has prescribed now 2 tablets per day. Will it lead to side effects, if yes what side e... 8 replies
Glycomet SR 1 Side Effects
Sir, I am taking GlycometSR1gm every day.I am having problem of acidity. Is it due to this medicine. ## Glycomet SR cont... 2 replies
glycomet SR 1gm side effects
I was taking Glycomet SR 1 gm 1 tab daily with result that my blood sugar remained - fasting 80-90 and PP 130-140. But f... 10 replies
Glycomet Sr 500 Side Effects
I take 3 in a day; level is 160. in the long useage any effects on kidney? Or any other problems? ## There are always ri... 7 replies
Side effects of glycomet sr 1gm and Teniva 20
My wife is taking glycomet 1gm for the last 3 yrs n teniva 20 since last 6 months for treatment of diabetes. Besides she... 1 reply
Glycomet Sr 500MG Side Effects
Hi i am 33 yrs old..My doc advised me to have Glycomet 500mg twice a day as i was dignosed with POS with hish insulin le... 4 replies
Glycomet Sr 500 Mg Side Effects
my mother is taking glycomet sr 500mg her sugar level is 570 and now she is having chest pain since 5 days what may be t... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA